RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2018, Volume 15, Pages 707–718 (Mi semr947)  

Mathematical logic, algebra and number theory

Classification of maximal subgroups of odd index in finite simple classical groups: addendum

N. V. Maslovaab

a Krasovskii Institute of Mathematics and Mechanics of the Ural Branch of the Russian Academy of Science, 16, S. Kovalevskaja Street, 620990, Yekaterinburg, Russia
b Ural Federal University named after the first President of Russia B. N. Yeltsin, 19, Mira Street, 620002, Yekaterinburg, Russia

Abstract: A classification of maximal subgroups of odd index in finite simple groups was obtained by M. Liebeck and J. Saxl and, independently, by W. Kantor in 1980s. In the cases of alternating groups and classical groups of Lie type over fields of odd characteristics, the classification was not complete.
The classification was completed by the author in 2008. In the cases of finite simple classical groups of Lie type we referred to results obtained in P. Kleidman's PhD thesis. However, it turned out that the thesis contains a number of flaws that were corrected by J. Bray, D. Holt, and C. Roney–Dougal in 2013. Due to uncovered circumstances, in this note we provide a revision of our classification.

Keywords: primitive permutation group, finite simple group, classical group, maximal subgroup, odd index.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation MK-6118.2016.1
02.A03.21.0006
The work was supported by the grant of the President of the Russian Federation for young scientists (grant no. MK-6118.2016.1) and by the Program for State Support of Leading Universities of the Russian Federation (agreement no. 02.A03.21.0006 of August 27, 2013).


DOI: https://doi.org/10.17377/semi.2018.15.056

Full text: PDF file (147 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 512.54
MSC: 20D60, 20D06
Received October 14, 2017, published June 15, 2018
Language: English

Citation: N. V. Maslova, “Classification of maximal subgroups of odd index in finite simple classical groups: addendum”, Sib. Èlektron. Mat. Izv., 15 (2018), 707–718

Citation in format AMSBIB
\Bibitem{Mas18}
\by N.~V.~Maslova
\paper Classification of maximal subgroups of odd index in finite simple classical groups: addendum
\jour Sib. \`Elektron. Mat. Izv.
\yr 2018
\vol 15
\pages 707--718
\mathnet{http://mi.mathnet.ru/semr947}
\crossref{https://doi.org/10.17377/semi.2018.15.056}


Linking options:
  • http://mi.mathnet.ru/eng/semr947
  • http://mi.mathnet.ru/eng/semr/v15/p707

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:28
    Full text:13
    References:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019